# SDR 20001106SH065

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHORT HOLE PITCH TO INNER CHORD OF BS 354 FRAME IN UPPER CARGO DOOR BETWEEN LONGERONS 5L AND 6L.  (X)
